# SDR 20010607CW009

- Difficulty date: April 30, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 536379
- Condition: Sheared
- Location: Crankshaft
- Part time: 900 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE WOULD NOT START.  FORWARD DRIVE GEAR FOR STARTER ADAPTOR LOOSE IN ACCESSORY CASE.  ALL 6 BOLTS SHEARED OFF CRANKSHAFT END.
